Advanced Search
MyIDEAS: Login

On the Existence of Optimal Stationary Equilibria with a Fixed Supply of Fiat Money: I. The Case of a Single Consumer

Contents:

Author Info

  • Benveniste, Lawrence M
  • Cass, David

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://links.jstor.org/sici?sici=0022-3808%28198604%2994%3A2%3C402%3AOTEOOS%3E2.0.CO%3B2-U&origin=repec
File Function: full text
Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by University of Chicago Press in its journal Journal of Political Economy.

Volume (Year): 94 (1986)
Issue (Month): 2 (April)
Pages: 402-17

as in new window
Handle: RePEc:ucp:jpolec:v:94:y:1986:i:2:p:402-17

Contact details of provider:
Web page: http://www.journals.uchicago.edu/JPE/

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Erdem Basci & Nur Ata, 2001. "Existence of Competitive Equilibrium under Financial Constraints and Increasing Returns," Departmental Working Papers 0105, Bilkent University, Department of Economics.
  2. Christian Ghiglino & Mich Tvede, . "No-trade and uniqueness of steady-states," Preprints _002, Theory and Mathematics of the Economy and the Society.
  3. Tvede, Mich, 2001. "Strong optimality in OG economies: convergence," Journal of Mathematical Economics, Elsevier, vol. 35(3), pages 419-425, June.
  4. Aiyagari, S. Rao, 1987. "Optimality and monetary equilibria in stationary overlapping generations models with long-lived agents: Growth versus discounting," Journal of Economic Theory, Elsevier, vol. 43(2), pages 292-313, December.
  5. Orrego, Fabrizio, 2011. "Sequential incompleteness and dynamic suboptimality in stochastic OLG economies with production," Working Papers 2011-014, Banco Central de Reserva del PerĂº.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:ucp:jpolec:v:94:y:1986:i:2:p:402-17. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Journals Division).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.